# SDR SWAA2021021129506

- Difficulty date: November 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS FOUND AT FWD CARGO LH 'Z' CHANNEL FROM STA 400 TO STA 500D LBL 21 AT WL 153.5 / FWD CARGO L/H Z CHANNEL FROM STA 400 TO STA 500D CORROSION FOUND OUT OF LIMITS REF B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED AND REPLACED Z CHANNEL BETWEEN STA 396 AND STA 500D LBL 21 WL 153.5 REF B737-700 SRM 53-00-53-2R-5 AND DWG #143A7500.
